# SDR 99ZZZM316

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517844239
- Condition: Leaking
- Location: 'A' Hyd Module
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

AT CRUISE ALTITUDE FROM MYR TO BFD HAD 'A' SYSTEM DECREASED TO '0' SYSTEM LIGHTS CAME 'ON'.  CONDUCTED EMERGENCY PROCEDURES.  LOWERED GEAR BY MANUAL PROCEDURES.  DIVERTED TO BOS.  LANDED WITHOUT INCIDENT.  FOUND HYD LINE TO 'A' SYSTEM MODULE LEAKING.  REPLACED LINE WITH FLEX LINE PER 20-10-5, PAGE 855 ITEM 10.  REPLACED NR 1 AND NR 2 ENGINE 'A' SYSTEM FILTERS.  RAN ALL SYSTEMS, NO LEAKS.  SERVICED HYD OK FOR SERVICE.  HYD LINE REPLACED AT BOS IS TEMP REPAIR, TRANSFERRED TO DMI NR 7002.  AIRCRAFT RETURNED TO SERVICE.  (M)
